# SDR DHL2006873527

- Difficulty date: May 29, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slot Vane
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD VANE SLOT L/E HAS INTERIM REPAIR AT STA XOLDI 6.224 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION IAW DWG AST060503.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") INTERNAL DOUBLER (AL7075T6 0.050") AND FILLER (AL7075T6 0.063") IAW DWG AST060503.  CLEANED, TREATED AND PRIMED AREA, INTERNAL DOUBLER, FILLER AND INNER FACE OF EXT REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AST060503, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
